Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 647569, 10 pages
http://dx.doi.org/10.1155/2013/647569
Research Article

Applying an Extended Fuzzy Parametric Approach to the Problem of Water Allocations

1School of Civil & Environmental Engineering, Nanyang Technological University, Blk N1-01c-82, 50 Nanyang Avenue, Singapore 639798
2Earth Observatory of Singapore (EOS), Nanyang Technological University, Singapore 639798

Received 22 November 2012; Accepted 22 January 2013

Academic Editor: Songlin Nie

Copyright © 2013 T. Y. Xu and X. S. Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Y. Xu and X. S. Qin, “Applying an Extended Fuzzy Parametric Approach to the Problem of Water Allocations,” Mathematical Problems in Engineering, vol. 2013, Article ID 647569, 10 pages, 2013. doi:10.1155/2013/647569